MathSciNet Relay Station
MathSciNet bibliographic data
MR633296 (83e:54033) 54G20 (54F25)
van Mill, Jan Strong local homogeneity does not imply countable dense homogeneity. Proc. Amer. Math. Soc. 84 (1982), no. 1, 143–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement